# SDR 2002UALA00734

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 41,635 hours, 6,779 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 852 LBL 55, TRANSBEAM T-CAP UPPER CHORD CORRODED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED REPAIR SECTION AND INSTALLED.
